| Model Number |
VLOCM0024 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an open liver resection, the suture was applied for abdominal closure using a continuous suturing technique, and the thread broke less than five minutes into the procedure.Additionally, during the same procedure, another suture was used for continuous intradermal suturing, and both the needle and thread broke less than five minutes into the procedure.The sutures were replaced with new sutures, and the procedure was completed without further issue.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
D.10.Concomitant product: vlocl0336, vlocl0336 v-loc 180 0 grn 60cm gs21x12 (lot# a4f1742vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted one opened breathable pouch was returned.The information on the packaging matched the reported lot information.No product was returned with the packaging.As the packaging was returned opened the reported condition could not be properly evaluated.It was reported that the thread broke.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.